MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS TAPER DISASMBLY 50MM; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. ARCOS TAPER DISASMBLY 50MM; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Codes Separation Problem (4043); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 11-301301 arcos con sz a std 60mm 151170.G2: foreign: canada.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that disassembly tool as cold welded onto the arcos proximal body it removed.The disassembly tool cannot be removed from the arcos proximal body.No known impact or consequence to the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, d9, g3, g6, h2, h3, h6, h10.Visual examination of the returned product identified the disassembly tool was returned threaded into cone body and was not able to be removed using considerable amount of hand force.The disassembly tool showed signs of use with nicks and scratches in and around the hex end and main body.The cone body had considerable damage with nicks, gouges, and scratches all over on the trunnion, neck, body, and porous coating surfaces.No other damage was noted during visual evaluation.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.The complaint is confirmed based on the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ARCOS TAPER DISASMBLY 50MM
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21415026
Report Number0001825034-2025-00402
Device Sequence Number20729411
Product Code LXH
UDI-Device Identifier00880304484467
UDI-Public(01)00880304484467(11)150721(10)ZB150702
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-301856
Device Lot NumberZB150702
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown